# SDR HNAA2016022900064

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 51,045 hours, 61,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR RED LIGHT IS INOPERATIVE INFRONT OR SEAT ROW.   R & R BULB ON RED LIGHT FOR EMERGENCY FLOOR LIGHTS.  OPS CHECK GOOD AS REQUIRED P/N OFF AND ON.
